I wasweaned off 45 mg Amitriptylne about two weeks ago and started on Fetzima on cross taper. When I hit 40 mg (10 days into this experimenet gone wrong) I hit the wall with horrible anxiety headachs stomach pain insommnia side effects So he told me to take two days of Fetzima 20 mg and started me back on 25 mg of ami. First night was not so bad Today no Fetzima ( thank God) but had tachycardia over 140 for 40 minutes and had to go to ER also have anxiety that is almost unbearable. Anyone have simialer experience? Opinions? Is it the Fetzima? or something to do with the restarting the ami. Doc has no clue!!! I If it is Fetzima any guesses on how long this will last or what I can do to keep my sanity in the meantime. The only other thing I take is ativan .5 three times a day It is helping a tiny bit I trying to keep perspective but it is hard Thanks for listening
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Apr 2018 • 12 answers
Updated 1 Nov 2014 • 1 answer
Updated 17 Feb 2015 • 2 answers
Updated 22 Sep 2016 • 1 answer
Updated 17 Oct 2018 • 1 answer